# SDR HALA2010072600335

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 31,954 hours, 6,109 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ICAS "LT PACK OFF" ILLUMINATED. RECYCLED SWITCH OFF   
THEN BACK TO DV OPERATED NORMAL AFTER TAKEOFF.  ACCOMPLISHED PACK BITE CK NO FAULTS NOTED OK FOR SVC.
